# SDR DALA13000776309

- Difficulty date: January 10, 2013
- Submitted: January 11, 2013
- Operation: Air carrier
- Aircraft: N669US
- Make and model: Boeing 747451
- Aircraft serial: 24224
- Aircraft time: 96,418 hours, 11,803 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R5 DOOR SLIDE EMERGENCY LIGHT WILL NOT TURN OFF.  REPAIRED BROKEN WIRE W2088-004-20 IAW SWPM 20-30-12.  EMERGENCY LIGHTS TEST OK IAW AMM 33-51-00/501.
